# SDR MYWA100099

- Difficulty date: August 28, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 15,298 hours, 5,867 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: AFTER PUSHBACK, MACH TRIM LIGHT ILLUMINATED ON RECALL.
